How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Board Certified Physician
Category: Medical
Satisfied Customers: 8770
Experience:  Doctor of Medicine
28323552
Type Your Medical Question Here...
Dr. SH is online now

Hi again, just to confirm I took azithromycinust last night

Resolved Question:

Hi again, just to confirm I took azithromycinust last night and now I feel a little weak and nausea with a slight cough. the glands are not up and have no rash.
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. SH replied 2 years ago.
Dr. Shahzad MD :

Hi there. Thank you for your question. I will be helping you out with your queries

Dr. Shahzad MD :

Little weakness and nausea are common side effects of azithromycin

JACUSTOMER-ibalus3i- :

Hi, somebody said it will be worry that kills me

Dr. Shahzad MD :

So I would not worry

Dr. Shahzad MD :

It will not kill you.

JACUSTOMER-ibalus3i- :

after 24 hrs?

Dr. Shahzad MD :

Relax!!

JACUSTOMER-ibalus3i- :

its just this thing buzzing around about the person who has hiv becoming more infectious with chlamydia

Dr. Shahzad MD :

I understand.

Dr. Shahzad MD :

You just cannot get the HIV thing out of your mind.

Dr. Shahzad MD :

Its your mind that is playing games with you more than anythingelse.

Dr. Shahzad MD :

anything else*

Dr. Shahzad MD :

But let me assure you, you have nothing to worry about.

JACUSTOMER-ibalus3i- :

I realise I am going over old ground

Dr. Shahzad MD :

Its just your mind that is making you more anxious and worried.

JACUSTOMER-ibalus3i- :

yes, and it is making me question what happened on the evening.

Dr. Shahzad MD :

Whatever happened that evening was an extremely low risk thing.

JACUSTOMER-ibalus3i- :

I will need counselling after this haha

Dr. Shahzad MD :

There is virtually no risk of HIV transmission with that.

Dr. Shahzad MD :

So I would not worry at all.

Dr. Shahzad MD :

That is exactly what I am doing right now :)

JACUSTOMER-ibalus3i- :

ok, well appreciate it

JACUSTOMER-ibalus3i- :

right sleep time. see ya.

Dr. Shahzad MD :

yup

Dr. SH and other Medical Specialists are ready to help you